# SDR SWAA2018050121571

- Difficulty date: April 5, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD GUSSET CRACKED AT BS 500D, STRINGER 19R.  R & R THE GUSSET IAW SRM & DWG.
